Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2, Issue 2, Pages 165-190
http://dx.doi.org/10.1155/S1024123X96000294

Solution and stability of a set of PTH order linear differential equations with periodic coefficients via Chebyshev polynomials

Nonlinear Systems Research Laboratory, Department of Mechanical Engineering, Auburn University, 36849, Alabama, USA

Received 5 April 1995; Revised 11 May 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. C. Sinha and Eric A. Butcher, “Solution and stability of a set of TH order linear differential equations with periodic coefficients via Chebyshev polynomials,” Mathematical Problems in Engineering, vol. 2, no. 2, pp. 165-190, 1996. https://doi.org/10.1155/S1024123X96000294.